Research ArticleOpen accessON FINITE DIFFERENCES ON A STRING PROBLEMJ. M. Mango, C. Eryenyu, S. E. RugeihyamuJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 22 Feb 2014 · 6,971 accessesView PDFCite
Author
2 articles in our journalsJ. M. Mango
Makerere University, UgandaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessFINITE VOLUME METHOD OF MODELLING TRANSIENT GROUNDWATER FLOWN. Muyinda, G. Kakuba, J. M. MangoJournal of Mathematics and Statistics, Vol. 10, Issue 1 · 15 Feb 2014 · 7,108 accessesView PDFCite